# SDR AALA202410216229

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 22,836 hours, 9,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L464482
- Condition: Scratched
- Location: Zone 200
- Part time: 14,038 hours, 5,804 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED LARGE AMOUNT OF SCRATCHES ON CAPTAINS L2 SLIDING WINDOW.  SCRATCHES INTERFERE AND HINDER VISIBILITY FROM FLIGHT DECK DURING ALL PHASES OF FLIGHT. MAINTENANCE REPLACED THE L2 SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
